# SDR COEA2021020301803

- Difficulty date: January 15, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,515 hours, 41,661 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57213022205
- Condition: Damaged
- Location: Zone 600
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, THE AIRCRAFT STRUCK THE HANGAR. DAMAGE DESCRIPTION RT WING FRONT SPAR SUSTAINED COMPOSITE DELAMINATION, TORN MISSING PLIES AND BROKEN FIBERS AT RIB 31.  CORRECTIVE ACTION REPAIRED PER SRAS ES_0131069_02...17181 ISSUE B, DATED 2/3/2021.
